Canonical configurations

Research output: Contribution to journalArticle

Abstract

Given a finite configuration E in Rn and an arbitrary coloring of Rn (possibly with an infinite number of colors) it is shown that there exists E′ homothetic to E such that E′ is colored in a "special" way. The proof is based on the recent theorem of W. Deuber, R. L. Graham, H. J. Prömel, and B. Voigt, J. Combin. Theory Ser. A. 34 (1983), 331-339.

Original languageEnglish (US)
Pages (from-to)325-330
Number of pages6
JournalJournal of Combinatorial Theory, Series A
Volume34
Issue number3
DOIs
StatePublished - May 1983

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Canonical configurations'. Together they form a unique fingerprint.

  • Cite this